# SDR AUS20040072

- Difficulty date: January 4, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 767
- Engine: Rroyce RB211524*
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Discharged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 3R DOOR ESCAPE SLIDE EMERGENCY LIGHTING FAILED TO ILLUMINATE. INVESTIGATION FOUND THE BATTERY FLAT.
